Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 138, NWS Boston/Norton, MA

December 13, 2014

NWS Boston/Norton, MA issued this small craft advisory at Dec 13, 2014, 3:51 AM EST. It took effect at Dec 13, 2014, 5:15 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2014, 3:51 AM EST (08:51 UTC)
In effect from
Dec 13, 2014, 5:15 PM EST
Expired
Dec 14, 2014, 2:40 PM EST
In force
21 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WHUS71 KBOX 130851
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EST SAT DEC 13 2014


ANZ250-254-255-131700-
/O.NEW.KBOX.SC.Y.0138.141214T0000Z-141215T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
351 AM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
606 
WHUS71 KBOX 132215
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
515 PM EST SAT DEC 13 2014


ANZ233>235-237-140600-
/O.EXB.KBOX.SC.Y.0138.141213T2215Z-141214T0600Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
515 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30
  KT. SEAS 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-140600-
/O.EXB.KBOX.SC.Y.0138.141213T2215Z-141214T0600Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
515 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-140615-
/O.EXT.KBOX.SC.Y.0138.141213T2215Z-141215T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
515 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-140600-
/O.EXT.KBOX.SC.Y.0138.141213T2215Z-141214T0600Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
515 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
650 
WHUS71 KBOX 140808
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
308 AM EST SUN DEC 14 2014


ANZ250-254-141615-
/O.CON.KBOX.SC.Y.0138.000000T0000Z-141215T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
308 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
524 
WHUS71 KBOX 141940
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
240 PM EST SUN DEC 14 2014

ANZ250-254-142045-
/O.CAN.KBOX.SC.Y.0138.000000T0000Z-141215T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
240 PM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 9:56 PM EST, 5 hours 55 minutes earlier.

Area forecast discussion, Dec 12, 9:56 PM EST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
956 PM EST FRI DEC 12 2014

.SYNOPSIS...

LOW PRESSURE OVER NORTHERN NEW ENGLAND WILL SLOWLY LIFT NORTHEAST
AND MOVE AWAY FROM THE REGION THIS WEEKEND. MAINLY DRY WEATHER IS
EXPECTED THROUGH EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE
REGION. LOW PRESSURE MAY BRING A PERIOD OF MAINLY RAIN SHOWERS
SOMETIME TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

10 PM UPDATE...

NEARLY-STACKED OCCLUDING LOW TO OUR NE THROUGH THE W-PERIPHERY OF
WHICH CYCLONICALLY ROTATING MID-LEVEL IMPULSES ARE RESULTING IN
WEAK FORCING OF RESIDUAL MOISTURE AND DEVELOPMENT OF ISOLATED TO
SCATTERED FLURRY ACTIVITY. NO ACCUMULATION EXPECTED.

INTER-TWINED WITH DRIER AIR...THERE ARE REPORTS OF PRECIPITATION
W OF THE BERKSHIRES FALLING AS FREEZING DRIZZLE. NO REPORTS HAVE
BEEN GATHERED E OF THE BERKSHIRES OF FREEZING DRIZZLE. NEAR-TERM
HIGH-RES MODEL GUIDANCE WOULD SUGGEST THAT THERE IS ICE IN THE
COLUMN ABOVE A MAJORITY OF S NEW ENGLAND. THIS IS THE CASE IN THE
0Z CHATHAM SOUNDING...BUT CHECK OUT THE 0Z ALBANY SOUNDING WHICH
IS DRY ABOVE H7. 0Z UPTON SOUNDING DOES SHOW THAT ICE IS PRESENT.

WILL BE MONITORING AS THE EVENING PROGRESSES. SHOULD FREEZING
DRIZZLE DEVELOP...WILL FOLLOW-UP ACCORDINGLY WITH A SPECIAL WX
STATEMENT. WOULD STRONGLY ADVISE THAT RESIDENCE ALONG THE E-SLOPES
OF THE BERKSHIRES BE AWARE OF THE POSSIBILITY OF CHANGING WEATHER
CONDITIONS AND ADVERSE WEATHER IMPACTS ALONG AREA ROADWAYS. SUCH
THINKING EXTENDS DOWN THROUGH THE CT-RIVER VALLEY INTO HARTFORD
COUNTY.

STILL OBSERVING DECENT NW-FLOW THE STRONGEST OF WHICH IS ALONG
THE COAST AS COLDER AIR CIRCULATES ACROSS THE REGION DRAGGED S OUT
OF THE CANADA ACROSS THE WARMER WATERS LENDING TO GOOD BOUNDARY-
LAYER MIXING. GUSTS AROUND 20 MPH ALONG THE COASTLINE SHOULD BE
ANTICIPATED.

WILL SEE AN
ABUNDANCE OF CLOUDS KEEPING LOWS AROUND THE MID- TO UPPER-20S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...

SATURDAY AND SATURDAY NIGHT...

THE CLOSED UPPER LEVEL LOW WILL SLOWLY LIFT NORTHEAST INTO THE
CANADIAN MARITIMES.  ANOTHER SHORTWAVE ROTATING AROUND IT
LOW MAY BRING A FEW BRIEF PASSING FLURRIES TO EASTERN NEW
ENGLAND SAT AFTERNOON/EVENING...BUT MAINLY DRY WEATHER EXPECTED.

A MIXTURE OF CLOUDS AND SUN ON SAT SHOULD ALLOW HIGH TEMPS TO REACH
WELL INTO THE 30S TO AROUND 40.  LOW TEMPS SAT NIGHT MAINLY IN THE
20S TO AROUND 30...ALTHOUGH A BIT MILDER ACROSS THE OUTER-
CAPE/NANTUCKET.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

HIGHLIGHTS...

* DRY WEATHER WEATHER WITH MODERATING TEMPS SUN INTO TUES
* WAVE OF LOW PRESSURE WILL BRING MAINLY RAIN AND SOME FLAKES ON WED
* COOLER AIR RETURNS THURS INTO FRIDAY

OVERVIEW...

GOOD AGREEMENT AMONGST THE 12Z MODELS SYNOPTICALLY. OUT WEST AND OUT
EAST WILL START OFF WITH A TROUGH WITH DESCENT RIDGE ACROSS THE
CENTRAL CONUS. UPPER LEVEL TROUGH WILL MOVE OFFSHORE ALLOWING FOR
WEAKENING RIDGE TO MOVE OVER THE NORTHEAST. LOW PRESSURE WILL MOVE
ACROSS THE GREAT LAKES ON TUESDAY AND NORTHEAST OF SOUTHERN NEW
ENGLAND ON WEDNESDAY WITH A SECOND LOW PRESSURE DEVELOPMENT EAST OF
THE REGION. GUIDANCE BEGINS TO DIVERGE AFTER WED WITH THE EC BEING
THE SLOWER/AMPLIFIED SOLUTION KEEPING THE UPPER LEVEL LOW AROUND
THROUGH THE REMAINDER OF THE WEEK WHILE THE GFS IS ON THE
FLATTER/PROGRESSIVE SIDE. FEEL THE UKMET IS A GOOD COMPROMISE
BETWEEN THE TWO SO ANTICIPATE COOLER CONDITIONS THURS AND FRIDAY ON
THE BACKSIDE OF THE LOW.

DETAILS...

SUNDAY INTO TUESDAY...HIGH CONFIDENCE.

DEPARTING UPPER LEVEL LOW AND ASSOCIATED MOISTURE WILL MOVE OFFSHORE
ON SUNDAY ALLOWING FOR CLEARING SKIES AND DRY WEATHER. NORTHWEST
FLOW WILL KEEP A CHILL IN THE AREA ON SUNDAY WITH HIGHS IN THE UPPER
30S TO LOW 40S.

UPPER LEVEL RIDGE WILL BEING TO MOVE INTO THE REGION ON MONDAY AND
EXIT BY LATE TUESDAY. 850MB TEMPS WILL WARM TO 9C HOWEVER APPEARS
MIXING WILL BE VERY LIMITED...MAYBE UP TO 950MB SO TEMPS WILL WILL
BE CLOSE OR JUST A DEGREE OR TWO ABOVE AVERAGE. TUESDAY WILL STILL
BE DESCENT WITH TEMPS WARMING INTO THE LOW TO UPPER 40S HOWEVER
CLOUDS WILL FILTER IN AS THE NEXT SYSTEM APPROACHES THE REGION.

TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE.

QUICK MOVING SHORTWAVE WILL DEVELOP A LOW PRESSURE SYSTEM ACROSS THE
GREAT LAKES AND MOVE TOWARDS SOUTHERN NEW ENGLAND ON WEDNESDAY. THIS
WAVE OF LOW PRESSURE WILL BRING SOME PRECIP TO THE REGION. AS
MENTIONED ABOVE APPEARS THAT A SECONDARY LOW WILL DEVELOP EAST OF
CAPE COD. REGARDLESS APPEARS THAT THIS IS A WARM SYSTEM PER THE GEFS
AND ECENS SO RAIN WILL BE THE MAIN FACTOR. AS THE SYSTEM PULLS ON
LATE WEDNESDAY...COULD SEE SOME COLD AIR FILTERING IN ON THE
BACKSIDE ALLOWING FOR SOME WINTRY PRECIP. BUT THIS WILL NOT AMOUNT
TO MUCH IN THE WAY OF SNOW TOTALS AS QPF IS FAIRLY LOW. THIS SYSTEM
IS STILL 5 DAYS OUT SO ANY CHANGE IN THE GUIDANCE MAY ALLOW IT
STRENGTHEN OF BE COOLER THEN CURRENTLY FORECASTED.

THURSDAY INTO FRIDAY...LOW CONFIDENCE.

STILL SOME DISCREPANCY WITH THE MODELS SO HAVE TRENDED TOWARDS THE
UKMET...WHICH WAS IN THE MIDDLE OF THE SOLUTIONS. ANTICIPATE THE
UPPER LEVEL LOW TO DEPART THE REGION BY THURSDAY MORNING. COULD SEE
SOME CLOUDS LINGERING ON THURSDAY...BUT CHILLY CAA BEHIND THE
DEPARTING LOW WILL ALLOW FOR TEMPS TO BE AT OR BELOW AVG. HIGH
PRESSURE WILL BEGIN TO BUILD INTO THE AREA ON FRIDAY.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE.

3Z UPDATE...

LOW-END VFR WITH SCATTERED MVFR BKN-OVC CIGS. ISOLATED -SN WITH
LITTLE TO NO VSBY IMPACT. LOW CONFIDENCE AT THIS TIME OF -FZDZ BUT
REPORTS GATHERED IN THE LAST COUPLE OF HOURS ACROSS THE NY HUDSON
RIVER VALLEY WARRANT MONITORING AS THE WEATHER ACROSS OUR AREA
GRADUALLY SLIDES E TOWARDS SUNDAY MORNING.

NW-FLOW STRONGEST OF WHICH WILL BE ALONG THE COASTLINE WITH GUSTS
UP TO 20 KTS OVERNIGHT. EXPECT THIS TREND TO CONTINUE THROUGH THE
FORECAST PERIOD TAPERING WITH TIME AS WEATHER ACTIVITY SLIDES E.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY THROUGH TUESDAY...HIGH CONFIDENCE VFR. NORTHWEST WINDS SUNDAY
AND MONDAY SWITCHING TO A SOUTHERLY DIRECTION ON TUESDAY.

TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. TREND TO MVFR
CIGS/VSBYS IN RAIN AND SNOW SHOWERS. IFR POSSIBLE ESPECIALLY
NORTHERN MASS AND THE WORCESTER HILLS.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE.

10 PM UDPATE...

WHILE NW-GUSTS UP TO 20 KTS ARE OBSERVED ACROSS THE WATERS...THEY
WILL BE ISOLATED. WINDS AND SEAS WILL CONTINUE TO BE BELOW SMALL-
CRAFT ADVISORY THRESHOLDS INTO SUNDAY MORNING THOUGH AT TIMES JUST
ON THE CUSP OF 5 FEET AS THE LOW PRESSURE WHICH HAS IMPACTED OUR
AREAS WEATHER OVER THE PAST WEEK SLOWLY SLINKS OFF TO THE NE.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...MODERATE CONFIDENCE.

SUNDAY INTO TUESDAY...HIGH CONFIDENCE. 4 FOOT SEAS ON THE OUTER
WATERS WILL BEGIN TO RELAX AS UPPER LEVEL LOW DEPARTS AND HIGH
PRESSURE BUILDS OVER THE WATERS. NORTHWEST FLOW THROUGH THE
PERIOD...SWITCHING TO THE SOUTH BY TUESDAY.

TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. APPROACH LOW
PRESSURE SYSTEM WILL ALLOW FOR THE WIND AND THE SEA TO BUILD THROUGH
THIS TIMEFRAME. SCA WILL BE NEEDED AS SEAS BUILD TO 7 FT WITH WIND
GUSTS NEAR 25-30KTS ON THE OUTER WATERS.

&&

.HYDROLOGY...

A FLOOD WARNING CONTINUES FOR PURCHADE BROOK IN MIDDLEBOROUGH WHERE
MINOR FLOODING IS OCCURRING. THE TAUNTON RIVER NEAR BRIDGEWATER HAS
CRESTED AND WATER LEVELS WERE BEGINNING TO FALL.  PURCHADE BROOK IS
EXPECTED TO GRADUALLY DRAIN INTO THE TAUNTON RIVER THROUGH SATURDAY.
RESIDENTS AT THE UPPER END OF THE WOLOWSKI PARK SECTION OF
MIDDLEBOROUGH WILL STILL BE LIKELY CUTOFF BY FLOODING UNTIL
SATURDAY MORNING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...NONE.
MA...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANK/DUNTEN
NEAR TERM...FRANK/DUNTEN/SIPPRELL
SHORT TERM...FRANK
LONG TERM...DUNTEN
AVIATION...FRANK/DUNTEN/SIPPRELL
MARINE...FRANK/DUNTEN/SIPPRELL
HYDROLOGY...FRANK/DUNTEN
Hazardous weather outlook, Dec 12, 4:09 PM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
409 PM EST FRI DEC 12 2014

CTZ002>004-MAZ002>024-026-RIZ001>008-132115-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
409 PM EST FRI DEC 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-132115-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
409 PM EST FRI DEC 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.